MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C40; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C40; GAS-MACHINE, ANESTHESIA
Model Number 6677400
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia workstation stopped working.There was no patient harm reported.Manufacturer´s ref #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The anesthesia system was tested by the hospital personnel.A complete set of device logs was saved and sent for evaluation.The logs show some alarms for airway pressure high, peep high and regulation pressure limited, which may indicate an expiratory resistance.There is no indication of a technical failure in the system, no technical error, and the system checkout prior to and after the case were successful.According to additional information, the machine did not ventilate during the first seconds after the patient was intubated.Later, it worked fine, and the user was able to finish the case with the same machine without any problems.No further issues have been reported.The root cause has not been established by this investigation as the reported issue could not be reproduced.The correction of fields d1 brand name and d4 version or model # were required.This is based on the internal evaluation.Previous brand name: flow-i, corrected brand name: flow-i c40 previous version or model #: flow-i c20, corrected version or model #: 6677400.
 
Event or Problem Description
Manufacturer's ref: #(b)(4).

Brand Name
FLOW-I C40
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key18524183
Report Number8010042-2024-00109
Device Sequence Number7875806
Product Code BSZ
UDI-Device Identifier07325710001318
UDI-Public(01)07325710001318(11)190423
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677400
Device Catalogue Number6677400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown